MathSciNet Relay Station
MathSciNet bibliographic data
MR2216153 53A10 (35J25 35J60)
Weitsman, Allen Growth of solutions to the minimal surface equation over domains in a half plane. Comm. Anal. Geom. 13 (2005), no. 5, 1077–1087.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement